CORC

浏览/检索结果: 共3条,第1-3条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
The distance matrix of a tree with weights on its arcs 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 511, 页码: 365-377
作者:  Zhou, Hui;  Ding, Qi
收藏  |  浏览/下载:3/0  |  提交时间:2017/01/12
Eigenvalues of discrete Sturm-Liouville problems with eigenparameter dependent boundary conditions 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 503, 页码: 100-119
作者:  Gao, CH;  Ma, RY
收藏  |  浏览/下载:7/0  |  提交时间:2017/01/12
The product distance matrix of a tree with matrix weights on its arcs 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 499, 页码: 90-98
作者:  Zhou, H;  Ding, Q
收藏  |  浏览/下载:2/0  |  提交时间:2017/01/12


©版权所有 ©2017 CSpace - Powered by CSpace